MAUDE Adverse Event Report: RAYNHAM CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

RAYNHAM CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Model Number 826851
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a patient had a bolt placed with good waveform and icp value.25-30 minutes later, the surgeon received a call that the icp reading was -32.They changed the cables and showed a message of failed sensor.The monitor read occasionally then worked again.It stopped working again at 11pm.The surgeon decided to wait until morning but still did not work.They took the patient back to the or to have it replaced.A second sensor would not zero with the monitor which stated failed sensor and it was replaced with another sensor.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The cerelink icp probe was returned for evaluation.Dhr review: review of the history device records for the product code 826851 with lot 4336637 conformed to the specifications when released to stock failure analysis: the issue of the complaint was not confirmed.No visible damage to the millar sensor or connector; catheter has several kinks.Icp express passed with reading 484.The device passed electronic, noise, linearity/hysteresis, and signal drift tests.The root cause of the issue reported by customer could not be determined as the device worked correctly.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key12918545
Report Number3013886523-2021-00537
Device Sequence Number4983234
Product Code GWM
UDI-Device Identifier10886704075431
UDI-Public(01)10886704075431(17)211231(10)4336637
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number826851
Device Catalogue Number826851
Device Lot Number4336637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown